Personal Information
Mohammed N. Murad

Math Department, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq

Mohammed N. Murad
Educations
From muradkakaee@yahoo.com to http://www.sciencepublishinggr, Assistant Prof. D.Sc.. Mohammed Nokhas Murad \ Uneversity of Sulaimani\ Faculty of Science\ Mathematics Department , Iraq
Work Experiences
From muradkakaee@yahoo.com to http://www.sciencepublishinggr, Assistant Prof. , University of Sulaimani\ Faculty of Science \ Mathematics Department
Speciality
Topological Dynamical Systems + Catastrophe Theory
Journal Articles
New types of chaotic maps on topological spaces, International Journal of Electrical and Electronic Science, American association for science and technology, (AASCIT) , (2014), 1(1): 1-5
,Conceptions of Transitive Maps in Topological Spaces, International Journal of Electronics Communication and Computer Engineering Volume 5, Issue 1, ISSN (Online): 2249–071X, ISSN (Print):( 2014) , 2278–4209
Relationship between New Types of Transitive Maps and Minimal Systems International Journal of Electronics Communication and Computer Engineering Volume 4, Issue 6, ): (2013), pp. 2278–4209
New conceptions of transitivity and minimal mappings, Science Research, SciencePG, Vol.2 No. 1 (2014) pp. 1-6
Introduction to weakly b- transitive maps on topological space, Science Research, Vol. 1, No. 4, (2013), p. 59=62
NEW TYPES OF Λ -TRANSITIVE MAPS International Journal of Research in Electrical and Electronics Engineering (ISTP-JREEE) ISSN: 2321-2667 Volume 2, Issue 5, Sept. (2013), pp.19-24
Stability and Existence of Periodic Solutions in Non-linear Differential Equations. International Journal of Emerging Technology and Advanced Engineering. Volume 3, Issue 6, (2013), pp. 574-577
ON SOME NEW γ -TYPE MAPS ON TOPOLOGICAL SPACES Journal of Mathematical Sciences: Advances and Applications Vol. (20 ): (2013), pp. 45-60
Topologically α- Type Maps and Minimal α-Open Sets Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine Vol. 4 No. 2, (2013), pp. 177-183
New Types of Transitive Functions and Minimal Systems, , International Journal of Basic & Applied Science IJBAS-IJENS Vol. 12 No. 04 (2012) , pp. 53-58.
Mathematical catastrophe with Stability, Gen. Math. Notes, Vol. 11, No. 2, August 2012, pp. 35-46 ISSN 2219-7184; Copyright © ICSRS Publication, 2012
Introduction to θ -Type Transitive Maps on Topological spaces. International Journal of Basic & Applied Sciences IJBAS-IJENS Vol:12 No:06 (2012) , pp. 104-108
New Types of δ-Transitive Maps, International Journal of Engineering & Technology IJET-IJENS Vol:12 No:06, (2012) , pp.134-136
On the Catastrophic model and Stability, International Journal of Basic & Applied Science IJBAS-IJENS Vol. 12 No. 03 (2012) , pp. 64-67
Topologically Beta-Type Transitive Maps, International Journal of Latest Trends in Engineering, Science and Technology Volume 1, Issue 5,(2014) ISSN: 2055-530X, pp. 1-6
Chaos: Exact, mixing and weakly mixing maps, Pure and Applied Mathematics Journal
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186